Header

UZH-Logo

Maintenance Infos

On the continuity of the free boundary in some class of two-dimensional problems


Chipot, M (2001). On the continuity of the free boundary in some class of two-dimensional problems. Interfaces and Free Boundaries, 3(1):81-99.

Abstract

We introduce a new method to show the continuity of the free boundary for problems in dimension two.

Abstract

We introduce a new method to show the continuity of the free boundary for problems in dimension two.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:characteristic functions; continuity of the free boundary; dam problem; aluminium electrolysis
Language:English
Date:2001
Deposited On:28 Jun 2010 14:51
Last Modified:05 Apr 2016 13:25
Publisher:European Mathematical Society
ISSN:1463-9963
Publisher DOI:https://doi.org/10.4171/IFB/33
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1805079

Download

Full text not available from this repository.
View at publisher